| Catalog Number |
A942216 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the foley tray has a foreign object found in a tray.This is the second tray they have found with a foreign object in it.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned two-photo sample noted one opened (without original packaging), used surestep foley tray.Visual inspection of the two-photo sample noted an unknown foreign matter on the top corner of the tray.This does not meet specification per ip7602974, revision 10, which states "the product/assembly must be free of visible, lose or etched foreign matter, solvent spills, hair, etc." the labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Correction: d,h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description